# SDR USAASB00225

- Difficulty date: August 19, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N256AU
- Make and model: Boeing 737201
- Aircraft serial: 22798
- Engine: Pwa JT8D15A
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Valve
- Part number: DC06F16S1S
- Condition: Dirty
- Location: Fuel Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

IAD - FLT 2753 - ON CLIMB-OUT FROM IAD, AT FL220, THE NR 1 ENGINE FUEL HEAT VALVE OPEN LIGHT ILLUMINATED AND THE NR 1 ENGINE OIL TEMPERATURE WENT INTO THE YELLOW BAND.  CAPTAIN ACCOMPLISHED SPECIAL PROCEDURES, SHUT DOWN THE NR 1 ENGINE AND DECLARED AN EMERGENCY.  FLIGHT RETURNED TO FIELD AT IAD AND LANDED WITHOUT FURTHER INCIDENT.  TOTAL SINGLE ENGINE TIME WAS 22 MINUTES.  MAINTENANCE CLEANED THE NR 1 ENGINE FUEL HEAT VALVE CANNON PLUG AND REINSTALLED ONTO FUEL HEAT VALVE.  OPERATIONAL CHECK GOOD.  RAN ENGINE AT VARIOUS POWER SETTINGS.  ALL INDICATIONS NORMAL.  (M)
